# SDR DALA2022120807907

- Difficulty date: December 6, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1310-1350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE PANEL (UP/LWR SIDE) FROM BS 1310 - 1350 IN THE AFT CARGO BAY.  RT SIDE PANEL WAS REPLACED IAW DWG 146N5391, REV B, AND SRM.
